# SDR 0167682

- Difficulty date: June 21, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Filed by: Lane Aviation Corp, repair station DYCR407D
- Aircraft: N121P
- Make and model: Beech C90
- Aircraft serial: LJ970
- Aircraft time: 8,900 hours, 8,349 cycles
- System (JASC): 3242 · Brake
- Part: Liner
- Part number: 50300010121
- Condition: Broken
- Location: Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: O

## Discrepancy

DURING ROLL OUT AFTER LANDING THE PILOT NOTICED A PULSING IN THE RIGHT BRAKE WHEN THE BRAKES WERE APPLIED.  AFTER TAXI TO FBO AND SHUTTING DOWN THE PILOT CHECKED THE RIGHT WHEEL AND NOTICED SMOKE COMING FROM THE BRAKE ASSEMBLY AND PIECES OF METAL ON THE BRAKE HOUSING.  MAINTENANCE INSPECTED THE BRAKE ASSEMBLY AND DISCOVERED THAT THE LINING ASSEMBLY, 50-300010-121 BROKE AT ONE OF THE COOLING SLOTS ALLOWING THE LINING ASSEMBLY TO ROTATE CHEWING UP THE BRAKE HOUSING, P/N 50-300010-95.  NO OTHER DAMAGE WAS NOTED.  FAULTY BRAKE ASSEMBLY 90-380038-1 WAS REMOVED AND AN OVERHAULED LIKE ASSEMBLY WAS INSTALLED.
